Skip to Main content Skip to Navigation
Journal articles

An Algebraic Index Theorem for Non-smooth Economies

Abstract : In this paper, we prove an existence theorem for equilibria in production economies with increasing returns, which generalizes the classic results on this topic. In particular, we eliminate both the free-disposal assumptions and any smoothness requirements on the boundary of the production sets. For this purpose, we propose a new definition of the topological degree for non-convex-valued correspondences defined on non-smooth topological manifolds.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00460314
Contributor : Gaël Giraud Connect in order to contact the contributor
Submitted on : Friday, February 26, 2010 - 8:48:29 PM
Last modification on : Wednesday, September 29, 2021 - 2:16:06 PM
Long-term archiving on: : Friday, June 18, 2010 - 10:00:53 PM

File

dp2000-16.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Gaël Giraud. An Algebraic Index Theorem for Non-smooth Economies. Journal of Mathematical Economics, Elsevier, 2001, 36 (4), pp.255-269. ⟨10.1016/S0304-4068(01)00074-X⟩. ⟨hal-00460314⟩

Share

Metrics

Record views

108

Files downloads

214